# SDR CA071204009

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,488 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: C2TP160A
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING THE REQUIREMENTS OF CF 91-42R1 IAW SB 2/47 REV (E), THE RT FWD STABILIZER ATTACH BRACKET WAS FOUND TO BE CRACKED. THE CRACK EXTENDED FROM THE TOP OF THE IB EAR OF THE BRACKET, THROUGH THE LOCKWIRE HOLE AND CONTINUED APPROX 75 PERCENT OF THE WAY DOWN THE BRACKET. THIS AIRCRAFT OPERATES EXCLUSIVELY ON FLOATS IN A CORROSIVE ENVIRONMENT.
